MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1515
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported suction loss with one patient interface during unknown timing of procedure.
 
Event or Problem Description
New information was received.Event occurred before laser fired.Hence, not qualified for the reportable event.
 
Additional Manufacturer Narrative
Based on information received, event occurred before laser fired.Hence, not qualified for the reportable event the manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 EASYPACK PATIENT INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16935860
Report Number3003288808-2023-00131
Device Sequence Number5822845
Product Code GEX
UDI-Device Identifier00380659982989
UDI-Public00380659982989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1515
Device Catalogue Number8065998299
Device Lot Number14YKXL
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown